Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An isoperimetric inequality


Author: F. J. Almgren
Journal: Proc. Amer. Math. Soc. 15 (1964), 284-285
MSC: Primary 28.80; Secondary 52.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0159925-5
MathSciNet review: 0159925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Almgren, Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. MR 0146835 (26:4355)
  • [2] S. Bergman and D. C. Spencer, A property of pseudo-conformal transformations in the neighborhood of boundary points, Duke Math. J. 9 (1942), 757-762. MR 0008096 (4:243b)
  • [3] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 0123260 (23:A588)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.80, 52.40

Retrieve articles in all journals with MSC: 28.80, 52.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159925-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society